# SDR UALA2011032401404

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 32,856 hours, 13,631 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 51963
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R AFT CABIN DISPLAYED ON UPPER ECAM SCREEN.  DOOR CREW COMMENTS:  R AFT CABIN DOOR SHOWED OPEN IN FLIGHT.  CABIN PRESSURIZATION CONTROL WAS LOST IN AUTO AND MANUAL.  SAMC TEXT:  **CREW REPORTED LOST PRESS AT APPROX 8000FT AGL.  UNABLE TO REGAIN CONTROL IN AUTO OR MANUAL.  AFTER THE EVENT, ALSO HAD DOOR 2R ECAM COME ON.  FLT ATTND IN AFT CABIN DID NOT HEAR OR SEE PROBLEM WITH DOOR 2R DURING THIS TIME.  DURING PRESSURIZATION CHECK FOUND OUTFLOW VLV FLUCTUATING.  REPLACED AND RETESTED.  TEST WAS NORMAL.
